# SDR CALA2013112593225

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,035 hours, 17,745 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: 1098
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR INOPERATIVE, FLIGHT DIVERTED.  REPLACED WXR IAW AMM.  OPERATIONS CHECKED NORMAL IAW BITE TEST OF THE WXR TASK 34-41-00-740-002A.
